# SDR SWAA2023062050412

- Difficulty date: May 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS328 AT RBL43 AND WL208.1 AT FWD GALLEY AREA 2023-334387<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 WAS USED.;[02] REPAIRED FLOOR BEAM LOCATED BS328 BTW RBL0 TO RBL 60 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7. SEE INDIVIDUAL SING-OFFS BELOW.;[03] REPAIRED FLOOR BEAM LOCATED BS328 BTW RBL0 TO RBL 60 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7. SEE INDIVIDUAL SING-OFFS BELOW. AS RII
